# SDR AALA202507165293

- Difficulty date: July 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 34,812 hours, 15,119 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH FLIGHT ATTENDANT FLASHLIGHTS AT DOOR 1L JUMPSEAT DO NOT TEST CORRECTLY WHEN TEST BUTTON PRESSED. THERE IS NOT A FLASHING GREEN LIGHT. REMOVED LEFT FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY AT DOOR 1L JUMPSEAT AND REPLACED WITH SERVICEABLE FLASHLIGHT ASSEMBLY. PER AMM 25-64-00. OPERATIONAL CHECK GOOD ON LEFT. TEST BUTTON PRESSED ON RIGHT FLASHLIGHT ASSEMBLY AND THERE IS A FLASHING GREEN LIGHT, PER AMM 25-64-00.
